# SDR 08FDEA02810

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON PYLON NUMBER TWO LEFT SIDE INNER SKIN    FORWARD OF ACCESS PANEL 443LL, PPS 126 TO PPS 181.  EVALUATE AND RECTIFY.  REPLACED LEFT SIDE INNER SKIN FORWARD OF ACCESS PANEL 443LL OF PYLON NUMBER TWO IN ACCORDANCE WITH BOEING DRAWING 311N5046, BOEING DRAWING 311N5002 AND B757-200 SRM 51-10-02 REV 93.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-02-100 CRITERIA.
